UAB Digital Repository of Documents 45 records found  beginprevious36 - 45  jump to record: Search took 0.03 seconds. 
36.
7 p, 459.9 KB Polynomial first integrals for the Chen and Lu systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)
2012 - 10.1142/S0218127412502628
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 11 (2012) , p. 125022 (7 pages)  
37.
23 p, 679.5 KB Global dynamics in the Poincare ball of the Chen system having invariant algebraic surfaces / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (Universidade Estadual Paulista. Departamento de Matemática, Estatística e Computação) ; da Silva, Paulo Ricardo (Universidade Estadual Paulista. Departamento de Matemática, Instituto de Biociências, Letras e Ciências Exatas)
2012 - 10.1142/S0218127412501544
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 22 Núm. 6 (2012) , p. 1250154  
38.
40 p, 3.5 MB Global Classification of a class of Cubic Vector Fields whose canonical regions are period annuli / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2011 - 10.1142/S0218127411029501
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 7 (2011) , p. 1831-1867  
39.
22 p, 400.9 KB Limit cycles of discontinuous piecewise linear differential systems / Cardin, Pedro Toniol (Universidade Estadual Paulista (Brasil)) ; de Carvalho, Tiago (Universidade Estadual Paulista (Brasil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in Rn perturbed inside a class of discontinuous piecewise linear differential systems. [...]
2011 - 10.1142/S0218127411030441
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 11 (2011) , p. 3181-3194  
40.
17 p, 429.2 KB A survey on the blow up technique / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
The blow up technique is widely used in desingularization of degenerate singular points of planar vector fields. In this survey we give an overview of the different types of blow up and we illustrate them with many examples for better understanding. [...]
2011 - 10.1142/S0218127411030416
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 11 (2011) , p. 3103-3118  
41.
15 p, 389.8 KB Limit cycles bifurcating from the periodic orbits of a discontinuous piecewise linear differential center with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brazil). Departamento de Matemática)
We study a class of discontinuous piecewise linear differential systems with two zones separated by the straight line x = 0. In x > 0 we have a linear saddle with its equilibrium point living in x > 0, and in x < 0 we have a linear differential center. [...]
2015 - 10.1142/S0218127415501448
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 11 (2015) , p. 1550144 (11 pages)  
42.
21 p, 502.4 KB Normal Forms for Polynomial Differential Systems in R^3 Having an Invariant Quadric and a Darboux Invariant / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT–UNESP (Brazil). Departamento de Matemática e Computacâo) ; Reinol, Alison C. (FCT–UNESP (Brazil). Departamento de Matemática e Computacâo)
We give the normal forms of all polynomial differential systems in R^3 which have a nondegenerate or degenerate quadric as an invariant algebraic surface. We also characterize among these systems those which have a Darboux invariant constructed uniquely using the invariant quadric, giving explicitly their expressions. [...]
2015 - 10.1142/S0218127415500157
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 1 (2015) , p. 1550015  
43.
10 p, 460.2 KB A simple solution to the Braga-Mello conjecture / Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Escuela Técnica Superior de Ingeniería (Sevilla). Departamento de Matemática Aplicada II,)
Recently Braga and Mello conjectured that for a given n N there is a piecewise linear system with two zones in the plane with exactly n limit cycles. In this paper, we prove a result from which the conjecture is an immediate consequence. [...]
2015 - 10.1142/S0218127415500091
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 1 (2015) , p. 1550009  
44.
11 p, 263.7 KB Medium amplitude limit cycles of some classes of generalized Liénard systems / Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica)
2015 - 10.1142/S021812741550128X
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 10 (2015) , p. 1550128 (10 pages)  
45.
14 p, 765.8 KB On the dynamics of a system that bridges the gap between Lorenz and Chen systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodrigues, Ana (University of Exeter. College of Engineering, Mathematics and Physics)
A one–parameter family of differential systems that bridges the gap between the Lorenz and the Chen systems was proposed by Lu, Chen, Cheng and Celikovsy. The goal of this paper is to analyze what we can say using analytic tools about the dynamics of this one–parameter family of differential systems. [...]
2015 - 10.1142/S0218127415501229
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 9 (2015) , p. 1550122 (9 pages)  

UAB Digital Repository of Documents : 45 records found   beginprevious36 - 45  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.